Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jan 12, 2013, 10:48 PM CST for 4 counties in Illinois. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2013, 10:48 PM CST (04:48 UTC)
- Expired
- Jan 13, 2013, 5:23 AM CST
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 11:45 PM CST | HEAVY RAIN 1.96 | Flora, IL | AT FLORA AIRPORT. STORM TOTAL...WITH 1.49 INCHES SINCE 6 PM |
| Jan 12, 11:45 PM CST | HEAVY RAIN 2.19 | 4 Wsw Olney, IL | AT OLNEY-NOBLE AIRPORT. STORM TOTAL...WITH 1.83 INCHES AFTER 6 PM. |
| Jan 13, 12:00 AM CST | HEAVY RAIN 2.45 | Newton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631
WGUS53 KILX 130448
FFWILX
ILC025-049-079-159-131400-
/O.NEW.KILX.FF.W.0001.130113T0448Z-130113T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 800 AM CST SUNDAY
* AT 1045 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. NUMEROUS ROADS ACROSS THE WARNED
AREA WERE BEING IMPACTED BY FLOWING OR STANDING WATER. IN CLAY
COUNTY...A WATER RESCUE WAS OCCURRING AROUND XENIA. RADAR
ESTIMATES AROUND 2 INCHES OF RAIN HAD FALLEN SINCE THIS AFTERNOON
IN MANY AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EFFINGHAM...
FLORA...NEWTON...OLNEY...ALTAMONT...BEECHER CITY...BIBLE GROVE...
BOGOTA...CALHOUN...CLAREMONT...CLAY CITY...DIETERICH...DUNDAS...
EDGEWOOD...HIDALGO...INGAHAM...IOLA...LOUISVILLE...MONTROSE...
NOBLE...PARKERSBURG...SAILOR SPRINGS...SCHNELL...SHUMWAY...STE.
MARIE...TEUTOPOLIS...WATSON...WEST LIBERTY...WHEELER AND WILLOW
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3860 8815 3861 8870 3891 8870 3891 8881
3922 8880 3922 8847 3917 8847 3917 8795
3885 8794 3885 8791 3857 8791 3857 8815
$$
BAK2 follow-up statements
976
WGUS73 KILX 130823
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
223 AM CST SUN JAN 13 2013
ILC025-049-079-159-131400-
/O.CON.KILX.FF.W.0001.000000T0000Z-130113T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-CLAY IL-EFFINGHAM IL-
223 AM CST SUN JAN 13 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EFFINGHAM...CLAY...
RICHLAND AND JASPER COUNTIES UNTIL 800 AM CST...
AT 220 AM CST...LIGHT TO MODERATE RAIN CONTINUES TO FALL OVER MUCH
OF THE WARNING AREA...ESPECIALLY FROM FLORA TO OLNEY. SURFACE
REPORTS AND RADAR ESTIMATES INDICATE THAT 2 TO 3 INCHES OF RAIN HAS
FALLEN OVER THESE AREAS SINCE SATURDAY EVENING. ADDITIONAL RAINFALL
AMOUNTS OF AROUND QUARTER TO THIRD OF AN INCH ARE EXPECTED BY
SUNRISE AROUND OLNEY...WITH LESSER AMOUNTS FURTHER NORTH.
THIS AMOUNT OF RAIN...COMBINED WITH THE FROZEN GROUND...HAS PRODUCED
AREAS OF FLASH FLOODING AND STANDING WATER ON AREA ROADWAYS. THIS
WILL REMAIN A CONCERN FOR THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 3860 8815 3861 8870 3891 8870 3891 8881
3922 8880 3922 8847 3917 8847 3917 8795
3885 8794 3885 8791 3857 8791 3857 8815
$$
GEELHART435
WGUS73 KILX 131123
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
523 AM CST SUN JAN 13 2013
ILC025-049-079-159-131137-
/O.CAN.KILX.FF.W.0001.000000T0000Z-130113T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER-RICHLAND-CLAY-EFFINGHAM-
523 AM CST SUN JAN 13 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EFFINGHAM...CLAY...
RICHLAND AND JASPER COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
SPOTTER REPORTS AND RADAR ESTIMATES INDICATE THAT 1.5 TO 3 INCHES OF
RAIN FELL IN THESE AREAS...WITH THE HIGHER AMOUNTS ALONG THE HIGHWAY
50 CORRIDOR.
LAT...LON 3860 8815 3861 8870 3891 8870 3891 8881
3922 8880 3922 8847 3917 8847 3917 8795
3885 8794 3885 8791 3857 8791 3857 8815
$$
GEELHARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 8:53 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Jan 12, 8:53 PM CST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 853 PM CST SAT JAN 12 2013 .DISCUSSION... ISSUED 853 PM CST SAT JAN 12 2013 TRICKY PRECIPITATION TYPE FORECAST TONIGHT ACROSS MUCH OF CENTRAL/SOUTHEAST ILLINOIS FOR THE REST OF THE NIGHT. SIGNS ARE STARTING TO POINT TO MORE OF A FREEZING RAIN PROBLEM IN MUCH OF THE FORECAST AREA. 00Z ILX SOUNDING...AS WELL AS 00Z NAM AND LATEST RAP SOUNDINGS...SUGGEST A MORE SIGNIFICANT ELEVATED WARM LAYER THAN WAS PREVIOUSLY ANTICIPATED. IN ADDITION...SURFACE TEMPERATURES ARE FALLING TO 32 DEGREES OR COLDER A LITTLE QUICKER AS WELL. THE SURFACE FREEZING LINE CURRENTLY RESIDES IN THE VICINITY OF THE I-55 CORRIDOR. THIS DIFFERENCE IN THERMAL PROFILE WILL REQUIRE A FEW TWEAKS TO THE FORECAST. THE RISK FOR APPRECIABLE SLEET APPEARS TO HAVE FADED AS IT LOOKS LIKE THE ELEVATED WARM SHOULD COOL QUICKLY WHEN IT DOES SO...SIGNALING A RAPID CHANGE OVER FROM RAIN/FREEZING RAIN TO SNOW. SO...PLAN TO REMOVE MOST MENTIONS OF SLEET. THE MORE PRONOUNCED ELEVATED WARM LAYER AND MORE RAPID SURFACE COOLING HAS RESULTED IN FREEZING RAIN FALLING FURTHER WEST THAN ANTICIPATED AND WILL MAKE ADJUSTMENTS TO PUSH FREEZING RAIN WEST TO THE ILLINOIS RIVER VALLEY. FINALLY...WILL HAVE TO PUSH THE CHANGE OVER FROM RAIN TO FREEZING RAIN EAST A BIT MORE QUICKLY. THERE IS SOME CONCERN WITH FREEZING RAIN BECOMING MORE OF A PREDOMINANT WEATHER TYPE THAT MORE SIGNIFICANT ICING MAY BECOME A THREAT. HOWEVER...FEEL THAT THE RAPID END OF THE HEAVIER PRECIPITATION...BY SHORTLY AFTER MIDNIGHT...WILL PRECLUDE THE NEED OF AN UPGRADE TO A WARNING. THIS THREAT WILL BE WATCHED CLOSELY. BAK && .AVIATION... ISSUED 557 PM CST SAT JAN 12 2013 A QUICK MOVING WEATHER DISTURBANCE WILL TRACK NORTHEAST ALONG THE FRONTAL BOUNDARY THAT CLEARED THE CENTRAL ILLINOIS TERMINALS EARLIER TODAY. THIS DISTURBANCE WILL SPREAD/CONTINUE TO SPREAD PRECIPITATION INTO THE AREA THROUGH EARLY SUNDAY. THE HEAVIEST PRECIPITATION SHOULD FALL THIS EVENING...WITH MOSTLY RAIN LIKELY AT KCMI/KDEC...AND MORE OF A MIXED PRECIPITATION THREAT FOR KSPI/KBMI/KPIA. EXPECT CONDITIONS TO RAPIDLY DEGRADE TO IFR OVER THE NEXT FEW HOURS ONCE THE PRECIPITATION GETS MORE WIDESPREAD. EXPECT CONDITIONS TO IMPROVE TO MVFR SUNDAY AS THE PRECIPITATION TAPERS OFF AND DRIER AIR FILTERS INTO THE AREA. BAK && .PREV DISCUSSION... QUICK MOVING WEATHER SYSTEM TO BRING A PERIOD OF FREEZING RAIN...SLEET AND SNOW THIS EVENING/OVERNIGHT IN ALL AREAS BUT FAR EAST CENTRAL AND SOUTHEAST IL WHERE HEAVY RAINFALL IS A THREAT. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT UPPER WAVE OF INTEREST BEGINNING TO EJECT NORTHEAST OUT OF THE BASE OF THE TROF OVER THE SOUTHWEST PORTION OF THE COUNTRY WITH MODELS ACCELERATING THE FEATURE NORTHEAST THRU THE LOWER GREAT LAKES BY SUNDAY MORNING. THAT IS ABOUT THE ONLY SAVING GRACE WITH THE UPPER WAVE IS THE FACT THAT IT WILL BE A QUICK MOVER...OTHERWISE WE WOULD BE SEEING A LARGE AREA OF SIGNIFICANT ICING OVER PARTS OF CENTRAL IL LATER TONIGHT. EVEN SO...THE NAM-WRF SOUNDINGS ARE SHOWING A MUCH LARGER AND LONGER LASTING WARM LAYER (6-8 DEGREES DEPICTED ON THE RAPID REFRESH MODEL AT SPI-BMI LATER THIS EVE) BETWEEN 800 AND 700 MB THAN BEFORE...WHICH SUGGESTS THE POTENTIAL FOR LONGER DURATION OF FREEZING RAIN AND SLEET...ESPECIALLY RIGHT UP THE I-55 CORRIDOR LATER THIS EVENING WHERE A TENTH TO TWO TENTHS OF AN INCH MAY ACCUMULATE. ONLY MITIGATING FACTORS WILL BE THE SPEED OF THE SYSTEM AND THAT WE HAVE HAD A COUPLE OF DAYS WITH SURFACE TEMPS IN THE 50S...SO INITIALLY...ROADWAYS WILL BE WET INTO THE EVENING BEFORE THE TRANSITION OCCURS. FURTHER WEST...ROUGHLY WEST OF THE ILLINOIS RIVER...SEEING SOME POTENTIAL FOR SOME BRIEF MESOSCALE BANDING (NEGATIVE EPV OVER A PRONOUNCED BAND OF FRONTOGENETICAL FORCING) OF THE PRECIP BEFORE WE LOSE OUR ICE CRYSTALS AFTER 06Z WHICH WOULD ENHANCE THE SNOWFALL TOTALS. RIGHT NOW WE ARE LOOKING AT 2-3 INCHES WEST OF THE ILLINOIS RIVER WITH LESSER AMOUNTS AS YOU HEAD EAST AS SOUNDINGS INDICATE THE WARM LAYER ABOVE 800 MB HOLDS IN PLACE UNTIL DAWN SUNDAY. BUT BY THEN...MOST FORECAST SOUNDINGS EVEN INTO EASTERN ILLINOIS INDICATE THE LOSS OFF ICE CRYSTALS WHICH WOULD SUGGEST THE THREAT FOR MORE FREEZING DRIZZLE OR FLURRIES...DEPENDING ON HOW DEEP THE COLD LAYER IS IN THE LOWER LEVELS OF THE ATMOSPHERE. A WINTER WEATHER ADVISORY WILL BE IN EFFECT STARTING EARLY THIS EVENING WEST AND THEN ALONG THE I-57 CORRIDOR BY MIDNIGHT TO ADDRESS THE THREAT FOR A COMBINATION OF SNOW...SLEET AND FREEZING RAIN. ACROSS SOUTHEAST ILLINOIS...THE TRANSPORT OF MOISTURE NORTHWARD INTO THE AREA AHEAD OF THE SYSTEM IS VERY IMPRESSIVE FOR THE SECOND WEEK OF JANUARY WITH PRECIP WATER VALUES OF 1.50 INCHES. RAIN WITH ISOLD THUNDERSTORMS WILL BRING AN ADDITIONAL 1-2 INCHES OF RAIN TO THE WABASH...LITTLE WABASH AND EMBARRAS BASINS WHICH THREATENS TO BRING THOSE BASINS TO FLOOD. AS A RESULT...WILL HAVE A FLOOD WATCH FOR OUR FAR SOUTHEAST COUNTIES UNTIL NOON SUNDAY TO ADDRESS THE INCREASING THREAT FOR MORE WIDESPREAD RIVER FLOODING. AS THE WEATHER SYSTEM DEPARTS SUNDAY MORNING...LINGERING FLURRIES OR FREEZING DRIZZLE WILL COME TO AN END. HOWEVER...MODELS INDICATE A SECONDARY WAVE ASSOCIATED WITH A 250 MB SPEED MAX WILL PUT FAR EAST CENTRAL AND ESPECIALLY SOUTHEAST IL IN THE RIGHT REAR QUAD OF THE JET WHICH WILL ENHANCE THE UPWARD VERTICAL MOTION AND BRING ANOTHER ROUND OF PRECIP SUNDAY AFTERNOON INTO EARLY EVENING. HAVE UPPED POPS IN THAT AREA WITH FORECAST SOUNDINGS INDICATING A MESSY MIXTURE OF SLEET...FREEZING RAIN AND SNOW FOR A BRIEF PERIOD BEFORE THE JET SUPPORT SHIFTS AWAY FROM THE AREA BY 00Z MONDAY. AFTER THAT...QUIET BUT COLDER WEATHER WILL PREVAIL THRU THE REMAINDER OF THE SHORT TERM PERIOD WITH DAYTIME HIGHS IN THE 20S NORTH...TO THE LOW TO MID 30S FAR SOUTHEAST WITH EARLY MORNING LOWS DIPPING INTO THE TEENS MOST AREAS. LONG TERM...WEDNESDAY THROUGH SATURDAY COLD VORTEX OVER HUDSON BAY FORECAST BY MEDIUM RANGE MODELS TO EVENTUALLY SHIFT SOUTH BRINGING A SURGE OF ARCTIC AIR INTO THE GREAT LAKES REGION...BUT TIMING OF THAT OCCURRENCE IS HANDLED A BIT DIFFERENTLY FROM WHAT WE SAW YESTERDAY WITH A SLOWER TRANSITION TO THE COLDER PATTERN BY LATE NEXT WEEKEND. WITH THE 500 MB UPPER LOW IN HUDSON BAY BEING THE DOMINANT WEATHER FEATURE THIS PERIOD...MOST OF THE SIGNIFICANT WEATHER SYSTEMS WILL TAKE A MORE SOUTHERLY TRACK WELL SOUTH OF OUR AREA DURING THIS PERIOD WITH OUR WEATHER COMING FROM THE NORTHWEST. ANY SOUTHEAST MOVING SHORTWAVE IN THIS FLOW PATTERN WILL BE WEAK AND MOISTURE STARVED...AS A RESULT...WILL CONTINUE TO KEEP THE EXTENDED DRY WITH A GRADUAL WARMING TREND AS WE HEAD INTO NEXT WEEK AS THE CANADIAN UPPER LOW TEMPORARILY WOBBLES BACK TO THE NORTH BEFORE HEADING SOUTH TOWARDS THE LOWER 48 JUST AFTER THIS FORECAST PERIOD. SHORT TERM...07 LONG TERM....SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR ILZ063-067-068-071>073. WINTER WEATHER ADVISORY UNTIL NOON CST SUNDAY FOR ILZ027>031-036- 037-040-041-047>050. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY FOR ILZ044>046-054>056-061. WINTER WEATHER ADVISORY UNTIL NOON CST SUNDAY FOR ILZ038-042-043- 051>053. &&
Hazardous weather outlook, Jan 12, 3:11 PM CST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CST SAT JAN 12 2013 ILZ027>031-036-037-040-041-047>050-131200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO SLEET AND SNOW DURING EARLY EVENING AND DIMINISH SUNDAY MORNING. A PERIOD OF LIGHT FREEZING RAIN IS POSSIBLE TOO. BETWEEN 1 AND 3 INCHES OF SNOW IS EXPECTED BY SUNDAY MORNING WITH THE HEAVIER AMOUNTS NORTHWEST OF THE ILLINOIS RIVER. LIGHT ICE ACCUMULATIONS WILL ALSO BE POSSIBLE ESPECIALLY SOUTHEAST OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING DRIZZLE AND LIGHT SNOW WILL BE POSSIBLE SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-051>053-131200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET DURING LATE THIS EVENING AND OVERNIGHT. SNOW WILL MIXING IN AFTER MIDNIGHT AND DIMINISH DURING SUNDAY MORNING. BETWEEN ONE AND TWO TENTHS OF ICE IS LIKELY OVERNIGHT WITH THE HEAVIER ICE AMOUNTS ALONG I-55. UP TO 1 INCH OF SNOW IS POSSIBLE NORTHWEST OF I-55. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING DRIZZLE...LIGHT SNOW AND SLEET COULD LINGER SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>056-061-131200- CHAMPAIGN-COLES-DOUGLAS-MOULTRIE-PIATT-SHELBY-VERMILION- 311 PM CST SAT JAN 12 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET AFTER MIDNIGHT TONIGHT. LIGHT SNOW COULD MIX IN THE THE PRECIPITATION SUNDAY MORNING BEFORE DIMINISHING. LIGHT ICE ACCUMULATIONS UP TO A TENTH INCH IS POSSIBLE NORTHWEST OF I-70. LIGHT SLEET ACCUMULATIONS ARE POSSIBLE OVER EAST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW COULD LINGER SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ057-062-066-131200- CUMBERLAND-EDGAR-EFFINGHAM- 311 PM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM SYSTEM WILL HAVE RAIN AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN THROUGH TONIGHT. BETWEEN 1 AND 2 INCHES OF RAIN IS LIKELY BY SUNDAY MORNING OVER SOUTHEAST ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LIGHT MIX OF FREEZING RAIN AND SLEET IS POSSIBLE SUNDAY MORNING... BUT LITTLE ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-067-068-071>073-131200- CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 311 PM CST SAT JAN 12 2013 ...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. HEAVY RAIN IS LIKELY...WITH 1.5 TO 2.5 INCHES OF RAIN POSSIBLE AND THE HEAVIEST AMOUNTS AROUND LAWRENCEVILLE. LOCALIZED FLOODING WILL BE POSSIBLE IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RUNOFF FROM HEAVY RAINS THROUGH TONIGHT COULD LEAD TO LOW LYING FLOODING SUNDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jan 12, 9:12 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM SNOW 1 N ABINGDON 40.82N 90.40W
01/12/2013 M1.0 INCH KNOX IL MESONET
SWOP REPORT
&&
BAKLocal storm report, Jan 12, 10:13 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN EFFINGHAM 39.12N 88.55W
01/12/2013 M1.20 INCH EFFINGHAM IL MESONET
SWOP REPORT
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 8:20 PM CST | River Flood Warning | ILX | Lawrence | 5 days |
| Jan 13, 6:17 AM CST | Areal Flood Advisory | ILX | Cumberland, Effingham, Fulton, Jasper, Knox, Marshall and 3 more | 154 days |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.